# SDR AALA202106040313

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 54,736 hours, 27,118 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AILERON HINGE NO.4 BEARING WORN. REMOVED AND REPLACED RIGHT AILERON NO.4 HINGE FITTING IAW AMM 57-51-31.
